# SDR CALA2020021600432

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 75,733 hours, 16,169 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 82001110000A
- Condition: Underserviced
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

1ST CLASS GALLEY OVEN  107 HEAVY SMOKE ON TAXI OUT. SMOKE LOCATED TO BURNT CARMEL IN THE BACK OF OVEN  107,C-B FOR OVEN 107 PULLED AND COLLARD  OVEN NOT TO BE USED.AREA NOW OK NO SMOKE DETECTED.
